# SDR SWAA2021071285022

- Difficulty date: June 16, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 442
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS442 RBL25 WL156. ; / [01] REMOVED SUB THRESHOLD WEB IAW 51-40-02; [02] REMOVED DAMAGE FROM SUB THRESHOLD IN A 1.2LX.9W AREA. ORIGINAL THICKNESS IS .045 IAW SRM 53-30-15-01-1 FIG 5 ITEM 3. SRM 51-10-02; SRM 53-30-15-1A-1; [03] REMOVED DAMAGE FROM SUB THRESHOLD IN A 1.2LX.9W AREA. ORIGINAL THICKNESS IS .045 AT BS442 RBL25; WL156 IAW SRM 53-30-15-01-1 FIG 5 ITEM 3. SRM 51-10-02; SRM 53-30-15-1A-1; [04] VERIFIED AND ADDED DAMAGE LOCATION; [05] VERIFIED CORROSION REMOVAL FROM SUB THRESHOLD IN A 1.2LX.9W AREA. ORIGINAL THICKNESS IS .045 AT BS442 RBL25; WL156 IAW SRM 53-30-15-01-1 FIG 5 ITEM 3. SRM 51-10-02 & SRM 53-30-15-1A-1.; [06] UPON FURTHER INVESTIGATION CORROSION FOUND TO BE OUT OF LIMITS REMAINING THICKNESS 0.037; ORIGINAL THICKNESS 0.045 IAW SRM 53-30-15-1A-1;STEP 4G(2) ;FIG 103; SRM 53-30-15-01-1;FIG 5 ID ATS400; DUE 04/2022; [12] RECEIVED REPLACEMENT FCB SUB THRESHOLD WEB; LOCATED AND DRILLED PER SRM 51-40-05;SRM 51-40-08 AND DWG 143A8330; [13] VERIFIED LOCATE AND DRILL; [14] RECEIVED REPLACEMENT FCB SUB THRESHOLD WEB; LOCATED AND DRILLED PER SRM 51-40-05;SRM 51-40-08 AND DWG 143A8330;
